# SDR FDEA202307071182

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24368
- Aircraft time: 75,893 hours, 27,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

WITH OUR BEACON ON, A MECHANIC OPENED L FWD ENT  DOOR FROM OUTSIDE THE AIRCRAFT WHEN THE SLIDE WAS  ARMED. THE SLIDE FELL OUT OF THE DOOR WITHOUT  INFLATING.    OLD SLIDE FOUND IN MAIN CARGO IN NET. REMOVED DOOR LINERS FROM DOOR, VERIFIED CORRECT OPS OF DOOR DISARM CABLE, ALL CHECKS GOOD WITH EXTERIOR HANDLE DISARMING DOOR. FOUND ONE OF THE BARLOCKS FOR THE GIRT BAR WITH A MISSING SCREW FOR THE TARGET. INSTALLED NEW SCREW IN TARGET ON BARLOCK. REINSTALLED DOOR LININGS. INSTALLED NEW SLIDE ON L1 DOOR, REMOVED SAFETY PIN FROM SLIDE INFLATION CYLINDED & STOWED IN POUCH. L1 DOOR ASSIST BOTTLE REMAINS TO BE R/R'D.
